Invariance implies Gibbsian: Some new results

Bogachev VI, Röckner M, Wang F-Y (2004)
Communications in Mathematical Physics 248(2): 335-355.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
We investigate stationary distributions of stochastic gradient systems in Riemannian manifolds and prove that, under certain assumptions, such distributions are symmetric. These results are extended to countable products of finite dimensional manifolds and applied to Gibbs distributions in the case where the single spin spaces are Riemannian manifolds. In particular, we obtain a new result concerning the question whether all invariant measures are Gibbsian. Actually, we consider a more general object: weak elliptic equations for measures, which, on the one hand, yields the results obtained stronger than the above mentioned statements, and, on the other hand, enables us to give simpler proofs of more general than previously known facts. Applications to concrete models of lattice systems over Z(d) with not necessarily compact spin space are presented (also in the case d greater than or equal to 3 under certain assumptions of decay of interaction).
Erscheinungsjahr
Zeitschriftentitel
Communications in Mathematical Physics
Band
248
Ausgabe
2
Seite(n)
335-355
ISSN
PUB-ID

Zitieren

Bogachev VI, Röckner M, Wang F-Y. Invariance implies Gibbsian: Some new results. Communications in Mathematical Physics. 2004;248(2):335-355.
Bogachev, V. I., Röckner, M., & Wang, F. - Y. (2004). Invariance implies Gibbsian: Some new results. Communications in Mathematical Physics, 248(2), 335-355. doi:10.1007/s00220-004-1096-5
Bogachev, V. I., Röckner, M., and Wang, F. - Y. (2004). Invariance implies Gibbsian: Some new results. Communications in Mathematical Physics 248, 335-355.
Bogachev, V.I., Röckner, M., & Wang, F.-Y., 2004. Invariance implies Gibbsian: Some new results. Communications in Mathematical Physics, 248(2), p 335-355.
V.I. Bogachev, M. Röckner, and F.-Y. Wang, “Invariance implies Gibbsian: Some new results”, Communications in Mathematical Physics, vol. 248, 2004, pp. 335-355.
Bogachev, V.I., Röckner, M., Wang, F.-Y.: Invariance implies Gibbsian: Some new results. Communications in Mathematical Physics. 248, 335-355 (2004).
Bogachev, Vladimir I., Röckner, Michael, and Wang, Feng-Yu. “Invariance implies Gibbsian: Some new results”. Communications in Mathematical Physics 248.2 (2004): 335-355.